# SDR UALA2013012200378

- Difficulty date: January 22, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 73,018 hours, 27,274 cycles
- Engine: Pwa PW2037
- System (JASC): 3830 · Waste Disposal System
- Part: Drain
- Condition: Leaking
- Location: Waste Water
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

BLUE WATER LEAKING FROM LOWER FUSELAGE AFT DRAIN HOLES.  WATER COMING FROM AFT FWD LAV TANK.  DISCONNECTED APU AIR DUCT AND EQUIP COOLING DUCT IN RIGHT AFT AREA OF AFT CARGO PIT TO FACILITATE REMOVAL OF WASTE TUBE ELBOW.  REPLACED ELBOW DRAIN HOLES.
